MathSciNet Relay Station
MathSciNet bibliographic data
MR574799 22E45 (05A10 43A85 81C40)
Ørsted, Bent Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$. Trans. Amer. Math. Soc. 260 (1980), no. 2, 563–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement